# SDR IPXA2016051103236

- Difficulty date: May 11, 2016
- Submitted: May 11, 2016
- Operation: Air carrier
- Aircraft: N355UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37863
- Aircraft time: 7,796 hours, 2,755 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 143T587671
- Condition: Gouged
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD GOUGED BEYOND SRM LIMITS.   FABRICATED NEW FLOOR PANEL IAW SREO B767-5320-9693-I.
